# SDR R61A2021081200637

- Difficulty date: August 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 10,178 hours, 6,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R CAPTAIN'S WINDSHIELD.
